TITLE

Formulas of Brion, Lawrence, and Varchenko on Rational Generating Functions for Cones

AUTHOR(S)
Beck, Matthias; Haase, Christian; Sottile, Frank
PUB. DATE
January 2009
SOURCE
Mathematical Intelligencer;Winter2009, Vol. 31 Issue 1, p17
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
The article discusses that mathematical formulas of Michel Brion, James Lawrence and Alexander N. Varchenko on rational generating functions for cones. Brion's formula emphasizes that certain data of a polytope, the list of its integer points embedded in a generating function, can be deduced to cones. It states that both Brion and Lawrence-Varchenko formulas are easy corollaries of duality being a valuation.
ACCESSION #
36277564

 

Related Articles

  • Explicit forms of q-deformed Lévy-Meixner polynomials and their generating functions. Huang, Zhi Yuan; Li, Pei Yan; Ying Wu // Acta Mathematica Sinica;Feb2008, Vol. 24 Issue 2, p201 

    The classical Lévy-Meixner polynomials are distinguished through the special forms of their generating functions. In fact, they are completely determined by 4 parameters: c 1, c 2, γ and β. In this paper, for −1 < q < 1, we obtain a unified explicit form of q-deformed...

  • Sums of powers of Fibonacci polynomials. Prodinger, Helmut // Proceedings of the Indian Academy of Sciences: Mathematical Scie;Nov2009, Vol. 119 Issue 5, p567 

    Using the explicit (Binet) formula for the Fibonacci polynomials, a summation formula for powers of Fibonacci polynomials is derived straightforwardly, which generalizes a recent result for squares that appeared in Proc. Ind. Acad. Sci. (Math. Sci.) 118 (2008) 27-41.

  • Clifford Analysis between Continuous and Discrete. Malonek, H. R.; Falcão, M. I. // AIP Conference Proceedings;9/15/2008, Vol. 1048 Issue 1, p682 

    Some decades ago D. Knuth et al. have coined concrete mathematics as the blending of CONtinuous and disCRETE math, taking into account that problems of standard discrete mathematics can often be solved by methods based on continuous mathematics together with a controlled manipulation of...

  • Explicit Formulas for Meixner Polynomials. Kruchinin, Dmitry V.; Shablya, Yuriy V. // International Journal of Mathematics & Mathematical Sciences;10/11/2015, Vol. 2015, p1 

    Using notions of composita and composition of generating functions, we show an easy way to obtain explicit formulas for some current polynomials. Particularly, we consider the Meixner polynomials of the first and second kinds.

  • Generating Functions Involving Arbitrary Products. Dattoli, G.; Ricci, P. E.; Khomasuridze, I.; Migliorati, M. // Tamsui Oxford Journal of Mathematical Sciences (TOJMS);2007, Vol. 23 Issue 3, p269 

    We show that the use of operational methods and of multi-index Bessel functions allow the derivation of generating functions, involving the product of an arbitrary number of Laguerre polynomials.

  • SOME IDENTITIES FOR THE FROBENIUS-EULER NUMBERS AND POLYNOMIALS. TAEKYUN KIM; BYUNGJE LEE; SANG-HUN LEE; SEOG-HOON RIM // Journal of Computational Analysis & Applications;Jan2013, Vol. 15 Issue 1, p544 

    In this paper we give some new identities on the Frobenius-Euler numbers and polynomials arising from the generating function of Frobenius-Euler polynomials.

  • DERIVED CATEGORIES OF SMALl TORIC CALABI—YAU 3-FOLDS AND CURVE COUNTING INVARIANTS. Nagao, Kentaro // Quarterly Journal of Mathematics;Dec2012, Vol. 63 Issue 4, p965 

    We first construct a derived equivalence between a small crepant resolution of an affine toric Calabi–Yau 3-fold and a certain quiver with a superpotential. Under this derived equivalence, we establish a wall-crossing formula for the generating function of the counting invariants of...

  • Operational Formula For Jacobi-Pineiro Polynomials. Kaanoğlu, Cem // Journal of Computational Analysis & Applications;Jan2012, Vol. 14 Issue 1, p1096 

    The main purpose of this paper is to develop certain operational formula for Jacobi-Pineiro polynomials and to find some properties of these polynomials with the help of operational formulas.

  • The generating function of the Clifford-Gegenbauer polynomials. De Bie, Hendrik; Peña Peña, Dixan; Sommen, Frank // AIP Conference Proceedings;Sep2012, Vol. 1479 Issue 1, p321 

    In this paper a closed formula for the generating function of the Clifford-Gegenbauer polynomials is obtained using a combination of the Cauchy-Kowalevski extension technique and Fueter's theorem.

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics